Vol 1, No 1 (2009)

Journal of Mathematics Research, Vol. 1, No. 1, March 2009

Table of Contents

Articles

Journal of Mathematics Research, Vol. 1, No. 1, March 2009 PDF
JMR Editor p0
Nathanson Heights and the CSS Conjecture for Cayley Graphs PDF
Yotsanan Meemark, Chaiwat Pinthubthaworn p3
The Set R* and Its Properties PDF
Shengwu Zhu p8
The Correlation between Variate-Values and Ranks in Samples from Complete Fourth Power Exponential Distribution PDF
Tahani A. Maturi, Anga Elsayigh p14
Analyzing Plane-plate Bending with EFGM PDF
Yajing Zhang, Maohui Xia, Yun Zhai p19
Perfect Glued Graphs at Complete Clones PDF
Chariya Uiyyasathian, Supaporn Saduakdee p25
An Improved Graph Method for Linear Goal Programming PDF
Xisheng Yu, Chuanyi Luo p31
Derivation of Augmented Arithmetic for Computing Gradient, Hessian and Jacobian through Forward Mode AD Using Dual Numbers PDF
P.Senthil Vadivu, S. Ponnusamy p35
Solution of a Class of Minimal Surface Problem with Obstacle PDF
Kefei Liu, Shangwei Zhao, Meizhu Liu p39
Analysis of a Multigrid Algorithm for Mortar Element Method PDF
Jianxin Dai p46
Study on the Oscillation of a Class of Nonlinear Delay Functional Differential Equations PDF
Zhibin Chen, Aiping Zhang p51
Two-Person Non Zero-Sum Bimatrix Game with Fuzzy Payoffs and Its Equilibrium Strategy PDF
Chunyan Han, Zuofeng Gao, Yongbo Yu, Hua Zhang, Suting Zhang, Hongxin Bai p57
Some Properties of Relative Regularity and Compactness PDF
Genglei Li, Yunxia Zhang, Huidong Wu p62
Some Properties and Determination of Complex Metapositive Subdefinite Matrix PDF
Yuan Lu p65
On the Proof of Bushell-Trustrum Inequality PDF
Shiqing Wang, Yan Lou p69
The Research of Bidding Model Based on the Generalized Order Statistics PDF
Chaohe Song p74
Fuzzy Topological Transformation Groups PDF
Tazid Ali, Sampa Das p78
On P-nipotence of Finite Groups PDF
Shitian Liu p87
Generalized Kronecker Product and Its Application PDF
Xingxiang Liu p92
The Lax-Wendroff Theorem of Entropy Dissipation Method for Scalar Conservation Laws in One Space Dimension PDF
Hongxia Li p98
Study of FAE Explosive Image Analysis Based on the Fractional Dimension PDF
Yucai Dong, Hongyan Li, Hongtao Shi, lianghai Yi p102


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.